Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Dirichlet problem for the minimal surface equation, with infinite data


Authors: Howard Jenkins and James Serrin
Journal: Bull. Amer. Math. Soc. 72 (1966), 102-106
DOI: https://doi.org/10.1090/S0002-9904-1966-11438-6
MathSciNet review: 0185522
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Finn, New estimates for equations of minimal surface type, Arch. Rational Mech. Anal. 14 (1963), 337-375. MR 157096
  • 2. E. Hopf, On an inequality for minimal surfaces z=ϕ(x, y), J. Rational Mech. Anal. 2 (1953), 519-522. MR 55735
  • 3. H. Jenkins and J. Serrin, Variational problems of minimal surface type. I, Arch. Rational Mech. Anal. 12 (1963), 185-212. MR 145194
  • 4. J. C. C. Nitsche, Über eine mit der Minimalflächengleichung zusammenhängende analytische Funktion und den Bernsteinschen Satz, Arch. Math. 7 (1957), 417-419. MR 87983
  • 5. J. C. C. Nitsche, Über eine verallgemeinertes Dirichletsche problem für die Minimalfläch-engleichungen und hebbare unstetigkeiten ihrer Lösungen, Math. Ann. 158 (1965), 203-214. MR 175047
  • 6. H. F. Scherk, Bemerkungen über die kleinste Fläche innerhalb gegebener Grenzen, J. Reine Angew. Math. 13 (1835), 185-208.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11438-6

American Mathematical Society